# SDR UPS06M46269

- Difficulty date: December 21, 2005
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 55,014 hours, 8,680 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMPENNAGE - BARREL NUT HOLE NR 08 LT FOUND BEARING WITH SURFACE CORROSION ON SIDE & BOTTOM AREA.  CORROSION REMOVAL CUTOUT & FOUND BLENDED OUT BEYOND ALLOWABLE LIMIT.  B/N BORE & BOTTOM REWORKED PER EN 1643-05.  FAB SLEEVE BUSHING PER EO MD 11-5510-19409-K, FIG 5.  APPLIED SEALANT PR1422B 1/2 BLEND OUT AREA & S/BUSHING PER EO MD11-5510-19409-K.  REPAIR ACCOMPLISHED AT B/N HOLE NR 08 LT PER EO MD11-5510-19409-K & EN 1643-05, FOUND SATISFACTORY.
